# SDR AALA202303148157

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A320*
- Aircraft serial: 7636
- Aircraft time: 17,737 hours, 7,003 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN IN FLIGHT. MAINTENANCE CLEANED THE FLIGHT DECK DOOR HINGES (AALA202303148157) AND LOCKS (AALA202303148857) PER AMM 12-21-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
